Alert archive / New Jersey / Special Weather Statements in 2018
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 14, 2018, 4:45 PM EDT for Hunterdon County, Somerset County, New Jersey. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2018, 4:45 PM EDT (20:45 UTC)
- Expired
- Aug 14, 2018, 5:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1172 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.9
The text
As transmitted.
313
WWUS81 KPHI 142045
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
445 PM EDT TUE AUG 14 2018
NJZ009-010-PAZ105-142130-
Hunterdon-Somerset-Upper Bucks-
445 PM EDT TUE AUG 14 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HUNTERDON...
SOUTHWESTERN SOMERSET AND NORTH CENTRAL BUCKS COUNTIES...
At 445 PM EDT, a strong thunderstorm was located near Byram, or 18
miles southeast of Easton, moving east at 30 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Somerville, Bridgewater, Manville, Byram, Flemington, Tinicum,
Frenchtown, Milford, Rocky Hill, Stockton, Skillman, Flagtown,
Sergeantsville, Cloverhill, Belle Mead, Erwinna, White House Station,
Sand Brook, Kingston and Raritan.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4038 7460 4038 7473 4042 7475 4042 7480
4038 7481 4039 7496 4040 7496 4041 7499
4041 7504 4039 7506 4039 7514 4057 7512
4065 7461
TIME...MOT...LOC 2045Z 260DEG 27KT 4047 7502
$$
GorseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 14, 3:45 PM EDT, 1 hour earlier.
Area forecast discussion, Aug 14, 3:45 PM EDT, 1 hour before
Area Forecast Discussion National Weather Service Mount Holly NJ 345 PM EDT Tue Aug 14 2018 .SYNOPSIS... The large low pressure system that has been responsible for the heavy rain in the area the last few days will continue to slowly lift northeast overnight away from the region. This will be followed by weak high pressure tomorrow. By Friday, another low crossing from the Great Lakes region into New England will bring a cold front into our region. This front is expected to stall over our region for much of the weekend before shifting southeast Sunday night or Monday. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A clear spin in the atmosphere was evident this afternoon on regional mosaic radar and GOES-16 satellite loops in association with a closed upper low over the Catskills region in upstate NY. This places our region under the dry slot and in westerly flow to the south of the cyclone. However, this dry slot is not very dry as the plume of tropical moisture that was drawn poleward ahead of this system has wrapped around the low, resulting in PWATs that are near or slightly above climo (1.5-1.75"). Sufficient moisture and diurnal instability combined with several sources of lift, has lead to another episode of showers and storms this afternoon. Convection was loosely organized earlier this afternoon but has since organized a bit into at least three broken line segments: (1) along a pre-frontal surface trough that was over the I-95 corridor at the moment and (2)/(3) a trailing shortwave troughs located over north-central and eastern PA. This means several rounds of showers and storms will affect eastern PA and NJ through the remainder of the afternoon and into the evening. The bulk of this activity this afternoon may pass to the north of Delmarva but the trailing convection could advance farther south into these southern zones this evening. Heavy downpours with these showers and storms are producing a quick one- to three-quarters of an inch but a steady storm motion (east at 10-20 mph) has limited the duration of the heavy rain and the threat of flash flooding. Nonetheless, poor drainage flooding is still a possibility for locations that see multiple rounds of brief heavy downpours and are particular flood prone due to the recent heavy rainfall. Under the assumption that storms don't organize along a more west-east line (parallel to storm motion and favorable to training), the risk for flash flooding will be low. Showers and storms will diminish in coverage and intensity after sunset, but an isolated shower is still possible early into the overnight. A light west wind and cloud cover should limit the development of fog (in terms of coverage and density). However, patchy fog cannot be ruled out in the rural valleys if cloud breaks do develop. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... The upper trough will move off the New England coast while the attendant cold front progresses farther off the Mid-Atlantic coast. An upper shortwave ridge initially positioned west of the Appalachian spine in the morning will build eastward toward the area through the day. The aformentioned ridge may be far enough upstream of our area to guarantee one of those fleeting days without any showers or storms. The possibility for a weak shortwave disturbance riding atop of the ridge, development of a pressure trough and terrain circulations could provide a source(s) of lift for convective initiation during peak heating hours, mainly across the higher terrain and northern tier of the CWA (I-78 north). Coverage (PoPs) are forecast to be highest late in the afternoon but limited to low chance (30 percent) across the southern Poconos and isolated (20 percent) elsewhere N/W of the fall line and Mason-Dixon line. WAA in wake of the exiting trough in addition to strong daytime heating and downsloping flow will all contribute to a warming trend compared to recent days. Highs in the lower 90s are forecast for the urban I-95 corridor and coastal plain with upper 80s more common farther inland in the higher terrain. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Summary...Relative calm Wednesday night and Thursday will be short lived as another low pressure system will bring more chances for rain Friday through the weekend. We may have another period of tranquil weather on Monday, before a stronger cold front could bring another round of storms Tuesday or later. Details: Wednesday night and Thursday...A mid level ridge is expected to progress east through this period, although it will be weakening as it does so. Therefore, the period should be starting out mostly dry, though some showers and storms could encroach on region from the west on Thursday as the next low begins to develop. With Thursday starting off mostly sunny, and dew points expected to remain in the lower 70s, we will see hot and muggy conditions during the day Thursday. Current forecast has conditions below heat advisory criteria, but will continue to monitor this as we get closer. Friday through Sunday...Developing low over the Great Lakes region will progress towards New England through the weekend. This low will bring a cold front into our region on Friday. However, it still looks likely that this front will stall over our region for much of the rest of the weekend. Consequently, expect continued chances for showers and storms through the weekend, especially on Friday and Friday night. However, thankfully, it looks like we should have faster storm motions limiting the flooding threat, although precipitable water values remain quite high. Temperatures through this period will be very dependent on where the front eventually stalls. Especially on Friday, we could see a large temperature gradient across our region with the coastal plains once again in the lower 90s (heat index values near 100), while the southern Poconos may struggle to reach 80. Monday...Mid and upper level short wave ridge is expected to quickly propagate east over our region resulting in a mostly dry day. Tuesday and beyond...This will be a period worth watching as almost all of the operational models are depicting a stronger cold front approaching our region from the west. There remain some major timing differences (the GFS doesn't depict this front coming through at all through the first half of the week, while the ECMWF has it through the region Tuesday night), but if this pattern continues, this could finally bring in much drier air (after a period of showers and storms along and just ahead of the front). && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through this evening...Several broken lines of showers and storms will move eastward through the region. This activity does not look to affect a terminal for more than 15-20 minutes, resulting in only brief MVFR or IFR restrictions. Timing each round has been rather challenging with near term TAF amendments based on upstream radar trends seems to be the most practical approach. This activity should diminish late this evening. Overnight...A broken mid-level deck and W-NW flow 4-8 kt should limit the potential for fog development. The current forecast is for VFR overnight. Wednesday...Predominately VFR. An isolated shower or storm is possible, mainly in western terminals (ABE/RDG) and late in the afternoon. Any restrictions would be brief and localized. W wind 5- 10 kt with gusts of 15-20 kt expected. Outlook... Wednesday night...VFR conditions expected with light westerly winds. Patchy fog may develop near more rural TAF sites, but chance for this occuring is low. High confidence on the rest of the forecast elements. Thursday through Sunday...Predominantly VFR with temporary visibility and ceiling restrictions if any showers and thunderstorms affect a TAF site. The highest risk for this occuring is on Friday and Friday night. Southwesterly wind will be shifting to northerly and eventually northeasterly Saturday night into Sunday as a cold front sinks south. && .MARINE... W-SW winds 10-15 kt with gusts to 20 kt are occurring this afternoon in the DE Bay and coastal Atlantic waters. Meanwhile seas around around 4 ft in the coastal waters. Expect these conditions to continue into this evening except for a wind shift to W or even W-NW will occur behind a front around or shortly after sunset. A pressure surge behind the front could also yield gusts near 25 kt (SCA criteria) but it should only last for an hour or two per model forecast soundings. Accordingly a SCA was not issued. Isolated to scattered storms over land should reach the NJ waters late this afternoon. Isolated gusts at or above 30 kt are possible and could necessitate Special Marine Warnings. Another broken line of storms even farther inland may reach the waters closer to sunset but it is uncertain if the intensity will hold together by the time it reaches the coastal waters. W winds 10-15 with gusts to 20 kt are expected on Wednesday. Outlook... Thursday...Winds and seas should stay below SCA criteria. Friday...Southerly winds on the Atlantic waters will be increasing and could gust above 20 KT at times. Seas will subsequently increase as well. However, at this time it looks likely that both winds and seas will stay just below SCA criteria. Saturday and Sunday...Winds will gradually shift to westerly and then abruptly shift to northerly and northeasterly Saturday night into Sunday. behind this cold front, wind gusts to 25 kt and seas approaching 5 feet are possible. Rip Currents... A low risk for the development of dangerous rip currents is expected for the remainder of this afternoon and Wednesday as the flow remains offshore. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Johnson Near Term...Klein Short Term...Klein Long Term...Johnson Aviation...Johnson/Klein Marine...Johnson/Klein
Hazardous weather outlook, Aug 14, 3:47 PM EDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 347 PM EDT Tue Aug 14 2018 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-152000- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 347 PM EDT Tue Aug 14 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms through this evening could result in heavy downpours which could lead to localized flooding especially in urban and other poor drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-152000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 347 PM EDT Tue Aug 14 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Aug 14, 3:24 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
324 PM EDT TUE AUG 14 2018
NJZ018-019-027-142015-
Northwestern Burlington-Camden-Southeastern Burlington-
324 PM EDT TUE AUG 14 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAMDEN AND CENTRAL
BURLINGTON COUNTIES...
At 324 PM EDT, a strong thunderstorm was located over Ramblewood, or
8 miles east of Camden, moving east at 20 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Cherry Hill, Evesham, Mount Laurel, Willingboro, Medford, Lumberton,
Mount Holly, Riverside, Palmyra, Tabernacle, Pemberton, Wrightstown,
Ramblewood, Barclay-Kingston, Cherry Hill Mall, Golden Triangle,
Marlton, Leisuretowne, Jacksonville and Springdale.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3979 7467 3990 7504 4001 7505 4004 7499
4007 7462
TIME...MOT...LOC 1924Z 274DEG 16KT 3993 7495
GorseSpecial weather statement, Aug 14, 3:36 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
336 PM EDT TUE AUG 14 2018
NJZ012>014-142015-
Eastern Monmouth-Western Monmouth-Middlesex-
336 PM EDT TUE AUG 14 2018
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MIDDLESEX AND
NORTHEASTERN MONMOUTH COUNTIES...
At 336 PM EDT, a strong thunderstorm was located over Morganville, or
9 miles south of Perth Amboy, moving east at 10 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Sandy Hook, Middletown, Old Bridge, Holmdel, Red Bank, Keansburg,
Matawan, Highlands, Brownville, Navesink, Morganville, Lincroft,
Keyport, Rumson, Strathmore, North Middletown, Laurence Harbor and
Madison Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4035 7407 4037 7405 4035 7408 4034 7429
4042 7433 4046 7424 4045 7413 4041 7402
4044 7399 4046 7400 4048 7402 4048 7401
4044 7398 4042 7400 4042 7398 4039 7398
4038 7401 4038 7397 4036 7397
TIME...MOT...LOC 1936Z 255DEG 9KT 4039 7424
GorseSpecial weather statement, Aug 14, 3:48 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
348 PM EDT TUE AUG 14 2018
NJZ012>015-142045-
Eastern Monmouth-Western Monmouth-Middlesex-Mercer-
348 PM EDT TUE AUG 14 2018
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MERCER...
SOUTHEASTERN MIDDLESEX AND NORTHERN MONMOUTH COUNTIES...
At 348 PM EDT, a strong thunderstorm was located over Manalapan, or
12 miles south of New Brunswick, moving east at 25 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Long Branch, Sandy Hook, Middletown, Old Bridge, East Brunswick,
Marlboro, Manalapan, Tinton Falls, Holmdel, Red Bank, Keansburg,
Matawan, Jamesburg, Hightstown, Highlands, Cranbury, Roosevelt,
Brownville, East Freehold and West Freehold.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4024 7400 4022 7458 4038 7452 4046 7423
4044 7420 4046 7418 4045 7413 4041 7402
4044 7399 4048 7402 4048 7401 4047 7399
4036 7397
TIME...MOT...LOC 1948Z 255DEG 22KT 4030 7440
GorseSpecial weather statement, Aug 14, 3:58 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
358 PM EDT TUE AUG 14 2018
PAZ060-101-103>105-142045-
Upper Bucks-Eastern Montgomery-Western Montgomery-Western
Chester-Berks-
358 PM EDT TUE AUG 14 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...WESTERN
MONTGOMERY...WEST CENTRAL BUCKS AND NORTHEASTERN CHESTER COUNTIES...
At 358 PM EDT, a strong thunderstorm was located over Pottstown, or
14 miles east of Reading, moving east at 25 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Norristown, Pottstown, Phoenixville, Lansdale, West Norriton, East
Norriton, Perkasie, Souderton, Collegeville, Royersford, Trappe,
Hatfield, Schwenksville, Elverson, Bechtelsville, Green Lane,
Pughtown, Spring Mount, Valley Forge and King Of Prussia.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4039 7570 4038 7525 4007 7534 4008 7541
4009 7542 4009 7545 4017 7585
TIME...MOT...LOC 1958Z 275DEG 20KT 4028 7566
GorseLocal storm report, Aug 14, 4:21 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT TUE AUG 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM FLOOD 1 W FITLER 40.01N 75.07W
08/14/2018 PHILADELPHIA PA DEPT OF HIGHWAYS
FLOODING ON INTERSTATE 95 NEAR THE BRIDGE STREET
INTERCHANGE. LANE RESTRICTIONS IN PLACE.
&&
EVENT NUMBER PHI1801361
CMSSpecial weather statement, Aug 14, 4:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
445 PM EDT TUE AUG 14 2018
NJZ009-010-PAZ105-142130-
Hunterdon-Somerset-Upper Bucks-
445 PM EDT TUE AUG 14 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HUNTERDON...
SOUTHWESTERN SOMERSET AND NORTH CENTRAL BUCKS COUNTIES...
At 445 PM EDT, a strong thunderstorm was located near Byram, or 18
miles southeast of Easton, moving east at 30 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Somerville, Bridgewater, Manville, Byram, Flemington, Tinicum,
Frenchtown, Milford, Rocky Hill, Stockton, Skillman, Flagtown,
Sergeantsville, Cloverhill, Belle Mead, Erwinna, White House Station,
Sand Brook, Kingston and Raritan.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4038 7460 4038 7473 4042 7475 4042 7480
4038 7481 4039 7496 4040 7496 4041 7499
4041 7504 4039 7506 4039 7514 4057 7512
4065 7461
TIME...MOT...LOC 2045Z 260DEG 27KT 4047 7502
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:14 PM EDT | Areal Flood Warning | PHI | Ocean | 4 hr |
| Aug 13, 9:16 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 44 min |
| Aug 14, 12:50 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Aug 14, 3:24 PM EDT | Special Weather Statement | PHI | Burlington | 51 min |
| Aug 14, 3:36 PM EDT | Special Weather Statement | PHI | Monmouth | 39 min |
| Aug 14, 3:48 PM EDT | Special Weather Statement | PHI | Monmouth | 57 min |
| Aug 14, 4:00 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 13, 8:13 PM EDT | Special Weather Statement | PHI | Montgomery | 32 min |
| Aug 13, 8:16 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Aug 13, 8:51 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 54 min |
| Aug 13, 9:00 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery, Philadelphia | 60 min |
| Aug 14, 3:22 PM EDT | Special Weather Statement | PHI | Lehigh | 53 min |
| Aug 14, 3:58 PM EDT | Special Weather Statement | PHI | Montgomery | 47 min |
| Aug 14, 1:46 AM EDT | River Flood Warning | PHI | New Castle | 8 hr |
| Aug 13, 8:55 PM EDT | Special Weather Statement | PHI | Caroline | 50 min |
Nearby
Special Weather Statements in New Jersey, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.